# SDR ASOA2013103009308

- Difficulty date: October 15, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N855AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7395
- Aircraft time: 31,116 hours, 27,853 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CRACKED.   PERFORMED EDDY CURRENT INSPECTION IAW MAC NDT INSPECTION PROCEDURE 4.2 LOCATED END OF CRACK AREA.  PERFORMED EDDY CURRENT INSPECTION OF CUT OUT AREA IAW BSC NDT PROGRAM MANUAL SECTION 4.2 NO INDICATIONS NOTED AT THIS TIME.  COMPLIED WITH SNIEO K601R53100.
